Institutional, sociocultural and discursive approaches to research in university mathematics education

Nardi, Elena, Biza, Irene, González-Martín, Alejandro S., Gueudet, Ghislaine and Winsløw, Carl (2014) Institutional, sociocultural and discursive approaches to research in university mathematics education. Research in Mathematics Education, 16 (2). pp. 91-94. ISSN 1479-4802

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Social Sciences > School of Education and Lifelong Learning
Related URLs:
Depositing User: Pure Connector
Date Deposited: 11 Mar 2016 15:00
Last Modified: 22 Apr 2020 01:10
URI: https://ueaeprints.uea.ac.uk/id/eprint/57435
DOI: 10.1080/14794802.2014.918344

Actions (login required)

View Item View Item